# SDR VTZA98351

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Contaminated
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6632 - ORD-CRW - DURING CRUISE, EXPERIENCED A RT PACK 'HI PSI' INDICATION ILLUMINATION.  AIRCRAFT RETUREND TO ORD WHERE MAINTENANCE WAS DISPATCHED TO TROUBLESHOOT THE SYSTEM DISCREPANCY.  MAINTENANCE CLEANED THE CANNON PUG FOR THE RIGHT PACK ACM AND CHECKED THE PRESSURE SWITCH TO THE RIGHT PACK IAW MM PROCEDURES FOUND IN 21-51-10.  MAINTENANCE THEN CONDUCTED AN OPERATIONAL CHECK WITH NO FURTHER DEFICIENCIES NOTED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
